Lattice coverage of a cuboid with minimum number of semispheres / Stoian, Yu. H., Romanova, T. Ye., Pankratov, O. V., Teviashev, A. D. (2022)
Ukrainian

English  Cybernetics and Systems Analysis   /     Issue (2022, 58 (4))

Stoian Yu. H., Romanova T. Ye., Pankratov O. V., Teviashev A. D.
Lattice coverage of a cuboid with minimum number of semispheres


Download publication will be available after 09/01/2024 р., in 48 days

Cite:
Stoian, Yu. H., Romanova, T. Ye., Pankratov, O. V., Teviashev, A. D. (2022). Lattice coverage of a cuboid with minimum number of semispheres. Cybernetics and Systems Analysis, 58 (4), 59–69. http://jnas.nbuv.gov.ua/article/UJRN-0001335520 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209